Cargando información...
FuenteJournal of Mathematical Analysis and Applications | Cuartil año de publicaciónNo disponible | Volumen344 |
Issue2 | Páginas969 - 980 | pISSNNo disponible |
ISSN0022-247X | Perfil OpenAlexhttps://openalex.org/S151579836 | |
| Scienti ID | 0001388569-3 | Minciencias ID | ART-0001388569-3 | Openalex URL | https://openalex.org/W2088623959 |
|---|---|---|---|---|---|
| Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3ANxV8Lji9_t0J%3Ascholar.google.com&btnG= | Scholar citations URL | https://scholar.google.com/scholar?cites=15996430975462282551&as_sdt=2005&sciodt=0,5&hl=en | Pdf URL | https://www.sciencedirect.com/science/article/pii/S0022247X08003077/pdf?md5=e1efe2ac957606df1609476795551f04&pid=1-s2.0-S0022247X08003077-main.pdf |
| Doi URL | https://doi.org/10.1016/j.jmaa.2008.03.049 | ||||